# SDR SWAA2020011340401

- Difficulty date: December 23, 2019
- Submitted: January 13, 2020
- Operation: Air carrier
- Aircraft: N7842A
- Make and model: Boeing 737-73V
- Aircraft serial: 30237
- Aircraft time: 54,420 hours, 34,226 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support
- Part number: 143A008015
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FORWARD CARGO BAY FLOOR TO SIDEWALL SUPPORT UPPER SURFACE CORRODED BETWEEN BS, 420 TO BS. 440, RBL 24, FASTENER HOLES.      / R&R SUPPORT IAW SRM & DWG.
